MAUDE Adverse Event Report: STRYKER GMBH SR MCP, IMPLANT SIZE LARGE; SEMI-CONSTRAINED METAL/POLYMER FINGER JOINT PROSTHESIS

STRYKER GMBH SR MCP, IMPLANT SIZE LARGE; SEMI-CONSTRAINED METAL/POLYMER FINGER JOINT PROSTHESIS
Model Number 5800-LG00
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned; therefore, an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
It was reported that there was a loose implant which resulted in a revision surgery.

Brand Name
SR MCP, IMPLANT SIZE LARGE
Common Device Name
SEMI-CONSTRAINED METAL/POLYMER FINGER JOINT PROSTHESIS
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16103068
Report Number0008031020-2023-00007
Device Sequence Number14262500
Product Code MPK
UDI-Device Identifier00886385020983
UDI-Public00886385020983
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H010001
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5800-LG00
Device Catalogue Number5800LG00
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2022
Initial Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale